It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by dlj on October 12, 1999 at 22:05:11:

I have been on Lortab for several months. When I quit taking them, I get awful migraine headaches and usually end up going to the ER for a shot.

Lortab is controlling my life. I've been out for a couple of days and the withdrawls are hell. I'm going to see my physician tomorrow and let him know about the withdrawls and abuse of the Lortab I have been taking. Hopefully he can gradually ween me off the the drug. I don't want to live like this anymore.

If you have any helpful input, please advise. I must get over this addiction. It is affecting the people I love, my family. Thank you for your help.

Follow Ups

All times are GMT -7. The time now is 11:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!